# SDR 2007UALA00014

- Difficulty date: December 31, 2006
- Submitted: January 6, 2007
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 53,225 hours, 29,657 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DESCENT THE NR 1 ENGINE SPAR VALVE CLOSED LIGHT IS ILLUMINATED WHILE THE ENGINE IS OPERATING, NO FUEL FLOW CHANGE OR DECREASE.  FOUND  DIRTY CONNECTOR ON NR 1 ENGINE SPAR VALVE ACTUATOR.  CLEANED CONNECTOR. OPERATIONAL CHECKS NORMAL.
